# SDR 2001FA0000272

- Difficulty date: September 12, 2001
- Submitted: September 12, 2001
- Operation: General aviation
- Aircraft: N733H
- Make and model: Cessna 650
- Aircraft serial: 6500210
- Aircraft time: 4,000 hours, 3,800 cycles
- Engine: Garrtt TFE731*
- System (JASC): 3340 · Exterior Lighting
- Part: Landing Light
- Part number: 4502131
- Part serial: 0808
- Condition: Damaged
- Location: Exterior
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RECEIVED THIS PART FROM CESSNA WITH UNDAMAGED PACKING.  THE GROUND LUG WAS BENT, LOOSE AND HAD DAMAGED THREADS.  THIS PART WAS PROPERLY PACKED WITH SPRAYED IN FOAM.  THIS PART WAS DAMAGED PRIOR TO BEING PLACED IN THE BOX.
